# SDR 97ZZZX2575

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N179AC
- Make and model: Skrsky S64F
- Aircraft serial: 64091
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 643520500048
- Condition: Cracked
- Location: Mgb
- Part time: 2,725 hours
- Component: 643520536101
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX INSPECTION.  TWO INDICATIONS FOUND IN THE RADIUS OF ONE SPLINE DURING MPI INSPECTION.  BOTH INDICATIONS WERE APPROXIMATELY 0.050 INCH IN LENGTH AND EXTENDING TOWARDS THE TOOTH FACE.  NO OTHER INDICATIONS WERE FOUND.
